# SDR SWAA2023020899538

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 19,028 hours, 9,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: NOTREPORTED
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE A LOW VIBRATION MID CABIN ASSOCIATED SMELL LASTED FOR 15 SECS. AFTER LA DING SMELL RETURNED INTERMITTENT.<[01] REMOVED AND REPLACED LEFT PACK ACM IAW AMM 21-51-04.  142333
